Journal of Applied Probability

For over four decades, the Journal of Applied Probability has provided a forum for original research and reviews in applied probability. Its wide audience includes leading researchers in the many fields where stochastic models are used, including operations research, telecommunications, computer engineering, epidemiology, financial mathematics, information systems and traffic management.

Top downloads over the last seven days

On the value function of the M/G/1 FCFS and LCFS queuesEsa Hyytiä, Samuli Aalto, Aleksi Penttinen, and Jorma VirtamoVolume 49, Number 4 (2012)
Multivariate Hawkes Processes: an Application to Financial DataPaul Embrechts, Thomas Liniger, and Lu Lin Volume 48A (2011)
Domain of attraction of the quasi-stationary distributions for the Ornstein-Uhlenbeck processManuel Lladser and Jaime San MartínVolume 37, Number 2 (2000)
Kalman-Bucy filtering for linear systems driven by the Cox process with shot noise intensity and its application to the pricing of reinsurance contractsAngelos Dassios and Ji-Wook JangVolume 42, Number 1 (2005)
Continuous-state branching processes and self-similarityA. E. Kyprianou and J. C. PardoVolume 45, Number 4 (2008)
  • ISSN: 0021-9002 (print), 1475-6072 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1998--2016
  • Access: By subscription only
  • Euclid URL: